Coleman maps for modular forms at supersingular primes over Lubin-Tate extensions

Antonio Lei

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)


Given an elliptic curve with supersingular reduction at an odd prime p, Iovita and Pollack have generalised results of Kobayashi to define even and odd Coleman maps at p over Lubin-Tate extensions given by a formal group of height 1. We generalise this construction to modular forms of higher weights
Original languageEnglish
Pages (from-to)2293 - 2307
Number of pages15
JournalJournal of Number Theory
Issue number10
Publication statusPublished - 2010
Externally publishedYes

Cite this